product image
product image preview
product image preview
product image preview
product image preview
product image preview
product image preview
product image preview

Amazon Basic Care Nighttime Severe Cold and Flu Syrup, Max Strength Liquid Medicine, Multi-Symptom Relief, for Adults and Children 12 Years and Older, Mixed Berry Flavor, 12 fl oz (Pack of 1)

6.55

Save 24%

Other platform prices

Amazon Basic Care Nighttime Severe Cold and Flu Syrup, Max Strength Liquid Medicine, Multi-Symptom Relief, for Adults and Children 12 Years and Older, Mixed Berry Flavor, 12 fl oz (Pack of 1)

4.7

Highest ranking 4

8 comments

$6.55

Save 24%

Other platform prices

· ACTIVE INGREDIENTS: Contains acetaminophen 650 mg, dextromethorphan HBr 20 mg, doxylamine succinate 12.5 mg, and phenylephrine HCl 10 mg, which compares to the active ingredients in Vicks NyQuil Severe · MAXIMUM STRENGTH: Amazon Basic Care Nighttime Severe Cold and Flu Relief provides maximum strength relief of headache, fever, sore throat, minor aches and pains, sinus congestion and pressure, sneezing, runny nose and cough · NIGHTTIME RELIEF: Provides cold care through the night; this cold and flu medicine relieves cold and flu symptoms so you can rest; does not contain pseudoephedrine · EFFECTIVE: Each dose contains a pain reliever, fever reducer, cough suppressant, antihistamine and nasal decongestant · MIXED BERRY FLAVOR LIQUID: This liquid cold and flu medicine comes in tasty mixed berry flavor and provides multi-symptom relief; alcohol free, sugar free and gluten free

Related products

Reviews From
avatar

Kindle CustomerReviewed in the United States on March 31, 2025

Works every bit as well as NyQuil and MUCH cheaper.

avatar

Michael HReviewed in the United States on March 19, 2025

First, it works just as well as the name brand. Bad taste? Really? Ever tried cod liver oil? And, here it comes, a spoonful of sugar helps the medicine go down. I always hesitate to take this stuff because the antihistamine dries me out too much, all at once. This time, after the first dose did just that, next night I tried a half dose every two hours or so (whenever I woke up) and it did the job and was less annoying. That along with low dose melatonin let me get right back to sleep. No complaints here.

avatar

Jenn S.Reviewed in the United States on March 14, 2025

Worked so well, but only for 4 hours, which is what it says on the Amazon page, didn't see that on the bottle itself. I had the best sleep, even with a bad cold, cough, fever etc, but for 4 hours, and then woke up stuffed up again and needed another dose. It helped me sleep like nothing else and that is an amazing thing after days of fever and coughing. Wish it lasted longer, but it is still great stuff!

avatar

Miss SherrieReviewed in the United States on April 4, 2025

This will do the job intended, at a reduced cost. Some stores who deliver, demand an adult ID at delivery. Amazon does not. So the kid who is at home instead of school, can receive and benefit from your purchase. Without having to open the door, share their germs or interact with a stranger. When I am not feeling well, I do not want to greet or speak with people I do not know. This is instinct, no way to con our minds out of feeling this way.

avatar

Michela LombardoReviewed in the United States on February 2, 2025

Good price

avatar

granny1Reviewed in the United States on April 1, 2025

Works great, taste great, would buy again

avatar

KimReviewed in the United States on February 14, 2025

This works just as good as NyQuil for less. Tastes horrible though which is the case with NyQuil too.

avatar

KeittersReviewed in the United States on March 3, 2025

Works as well as the name brand product.